No Cover Image

Journal article 875 views

Harnack inequality and strong Feller property for stochastic fast-diffusion equations

Wei Liu, Feng-yu Wang Orcid Logo

Journal of Mathematical Analysis and Applications, Volume: 342, Issue: 1, Pages: 651 - 662

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Mathematical Analysis and Applications
ISSN: 0022-247X
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 651
End Page: 662